Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 71, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 27, 2024, 11:43 PM CDT for 4 counties in Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 11:43 PM CDT (04:43 UTC)
- Expired
- Apr 28, 2024, 12:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 7:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
The text
As transmitted.
950
WFUS54 KOUN 280443
TOROUN
OKC019-069-085-095-280515-
/O.NEW.KOUN.TO.W.0071.240428T0443Z-240428T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1143 PM CDT Sat Apr 27 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Johnston County in southeastern Oklahoma...
Northeastern Love County in southern Oklahoma...
Southeastern Carter County in southern Oklahoma...
Northwestern Marshall County in southeastern Oklahoma...
* Until 1215 AM CDT.
* At 1142 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Marietta, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ardmore, Marietta, Dickson, Mannsville, Ravia, Gene Autry, Russett,
Overbrook, and Lake Murray.
This includes Interstate 35 between mile markers 15 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3392 9715 3397 9728 3433 9703 3422 9670
TIME...MOT...LOC 0442Z 217DEG 44KT 3398 9715
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Meister1 follow-up statement
412
WWUS54 KOUN 280501
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1201 AM CDT Sun Apr 28 2024
OKC085-280510-
/O.CAN.KOUN.TO.W.0071.000000T0000Z-240428T0515Z/
Love OK-
1201 AM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR NORTHEASTERN LOVE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has !**
weakened. moved out of the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3407 9721 3433 9703 3422 9670 3407 9693
TIME...MOT...LOC 0500Z 215DEG 43KT 3416 9704
$$
OKC019-069-095-280515-
/O.CON.KOUN.TO.W.0071.000000T0000Z-240428T0515Z/
Johnston OK-Carter OK-Marshall OK-
1201 AM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHWESTERN JOHNSTON...SOUTHEASTERN CARTER AND NORTHWESTERN MARSHALL
COUNTIES...
At 1200 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Dickson, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ardmore, Dickson, Mannsville, Ravia, Gene Autry, Russett, Lake
Murray, and Overbrook.
This includes Interstate 35 between mile markers 25 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3407 9721 3433 9703 3422 9670 3407 9693
TIME...MOT...LOC 0500Z 215DEG 43KT 3416 9704
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:55 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 27, 6:55 PM CDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
655 PM CDT Sat Apr 27 2024
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024
Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thunderstorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.
Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.
Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024
Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.
&&
.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Sat Apr 27 2024
Severe TS remain an imminent threat for SPS, LAW and PNC before
expanding over the remaining terminals along and east of the I35
corridor through the night. Besides very large hail and some
tornadoes, intense rainfall from training cells are likely at times
before storms become increasingly linear and sweep east to DUA after
midnight. Some MVFR or even IFR ceilings are likely in the wake of
this activity, but should clear out to VFR by mid/late morning. DUA
is likely to see a second bout of TS by the afternoon ahead of the
dryline and cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 55 79 / 100 20 0 10
Hobart OK 56 80 51 81 / 70 0 0 10
Wichita Falls TX 59 81 56 83 / 100 10 0 0
Gage OK 50 77 46 81 / 10 10 10 10
Ponca City OK 60 79 49 77 / 100 40 10 10
Durant OK 63 77 61 82 / 90 90 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
015>020-022>032-035-037>048-050>052.
TX...Flood Watch through Sunday evening for TXZ086-089-090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...01Hazardous weather outlook, Apr 27, 4:05 PM CDT, 7 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 405 PM CDT Sat Apr 27 2024 OKZ004>048-050>052-TXZ083>090-282115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 405 PM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Slight to Enhanced risk for severe thunderstorms across far western Oklahoma and adjacent western north Texas to a Moderate risk across much of the remainder of our Oklahoma and north Texas area including all of central into southeast Oklahoma. Hazards with severe storms will include up to baseball size hail, 60-80 mph downburst wind gusts, and a few tornados possible. Most of our area will be in a Medium risk for a few tornados. The severe risk timing across western Oklahoma and western north Texas would be through midnight while the risk timing across central through southeast Oklahoma will be through the overnight hours. .Heavy rainfall... Heavy rainfall by slow moving storms and any storm training could result in flash flood with the highest risk area overnight across all of central through southeast Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across all counties served by the Norman office should prepare for severe weather operations through the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Ongoing severe thunderstorms will likely be winding down after sunrise across southeast Oklahoma. The risk for severe thunderstorms returns Sunday afternoon generally along and east of I-35 with the highest risk (slight) across southeast Oklahoma. Up to quarter size hail and 60 mph wind gusts will be the main severe risks with an additional low risk for tornados across southeast Oklahoma. Thunderstorms will be possible on Tuesday night and every day through Friday across our area. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 27, 10:44 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Norman OK
1044 PM CDT Sat Apr 27 2024
OKZ008-013-020-280445-
Payne OK-Kay OK-Noble OK-
1044 PM CDT Sat Apr 27 2024
...A strong thunderstorm will impact portions of southeastern Kay,
eastern Noble and northwestern Payne Counties through 1145 PM CDT...
At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Morrison, moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stillwater, Morrison, Glencoe, Lake Mcmurtry, Sooner Lake, Lake Carl
Blackwell, and Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3660 9704 3659 9706 3658 9700 3660 9691
3658 9689 3655 9690 3653 9699 3651 9701
3651 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9682 3616 9679 3603 9683
3615 9726 3669 9706
TIME...MOT...LOC 0344Z 200DEG 30KT 3630 9709
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BunkerLocal storm report, Apr 27, 10:52 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1052 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM Flash Flood 3 N Duncan 34.54N 97.97W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 10:56 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1056 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM Flash Flood 2 SE Duncan 34.48N 97.93W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 10:57 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1057 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Flood 3 S Empire City 34.38N 98.05W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 11:26 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1126 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM Tornado Sulphur 34.51N 96.97W
04/27/2024 Murray OK Law Enforcement
Noticeable TDS as tornado moved through
town. Widespread damage reported across
Sulphur.
&&
AZLocal storm report, Apr 27, 11:29 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1129 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM Tornado 1 W Holdenville 35.08N 96.42W
04/27/2024 Hughes OK Law Enforcement
Large TDS impacting western Holdenville,
with widespread damage reported.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:00 PM CDT | Special Weather Statement | OUN | Ellis | 15 min |
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens, Tillman | 48 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 28 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | OUN | Kay, Noble | 28 min |
| Apr 27, 7:24 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 36 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Apr 27, 7:36 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 27, 7:37 PM CDT | Special Weather Statement | OUN | Comanche | 38 min |
| Apr 27, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 30 min |
| Apr 27, 7:45 PM CDT | Tornado Warning | OUN | Kay | 30 min |
| Apr 27, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 29 min |
| Apr 27, 7:51 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| Apr 27, 7:53 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 52 min |
| Apr 27, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 49 min |
| Apr 27, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 30 min |
| Apr 27, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Apr 27, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 30 min |
| Apr 27, 8:40 PM CDT | Special Weather Statement | OUN | Woods | 35 min |
| Apr 27, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 50 min |
| Apr 27, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Comanche, Cotton, Garvin, Grady and 3 more | 45 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 51 min |
| Apr 27, 8:59 PM CDT | Tornado Warning | OUN | Grady, McClain | 46 min |
| Apr 27, 9:05 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| Apr 27, 9:12 PM CDT | Special Weather Statement | OUN | Jefferson | 63 min |
| Apr 27, 9:15 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray | 45 min |
| Apr 27, 9:17 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 29 min |
| Apr 27, 9:21 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Carter, Cleveland, Cotton, Garvin, Grady and 6 more | 39 min |
| Apr 27, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 50 min |
| Apr 27, 9:41 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| Apr 27, 9:44 PM CDT | Tornado Warning | OUN | Carter, Murray | 46 min |
| Apr 27, 9:45 PM CDT | Tornado Warning | OUN | Pontotoc | 45 min |
| Apr 27, 9:46 PM CDT | Flash Flood Warning | OUN | Cotton, Grady, Stephens | 5 hr |
| Apr 27, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, Logan, McClain and 5 more | 40 min |
| Apr 27, 9:51 PM CDT | Tornado Warning | OUN | Garvin, Murray | 39 min |
| Apr 27, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 51 min |
| Apr 27, 9:54 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 17 min |
| Apr 27, 9:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| Apr 27, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Johnston, Lincoln, Love and 6 more | 5 hr |
| Apr 27, 10:16 PM CDT | Tornado Warning | OUN | Lincoln | 44 min |
| Apr 27, 10:17 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 43 min |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| Apr 27, 10:20 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 25 min |
| Apr 27, 10:22 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 23 min |
| Apr 27, 10:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, McClain, Payne, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 39 min |
| Apr 27, 10:38 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 22 min |
| Apr 27, 10:41 PM CDT | Tornado Warning | OUN | Carter | 34 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Garvin, Jefferson | 62 min |
| Apr 27, 10:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| Apr 27, 10:44 PM CDT | Special Weather Statement | OUN | Payne | 61 min |
| Apr 27, 10:45 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 4 hr |
| Apr 27, 10:46 PM CDT | Tornado Warning | OUN | Pontotoc | 29 min |
| Apr 27, 10:54 PM CDT | Tornado Warning | OUN | Carter, Murray | 51 min |
| Apr 27, 10:57 PM CDT | Tornado Warning | OUN | Love | 48 min |
| Apr 27, 11:00 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 45 min |
| Apr 27, 11:04 PM CDT | Tornado Warning | OUN | Pontotoc | 26 min |
| Apr 27, 11:07 PM CDT | Flash Flood Warning | OUN | Pontotoc | 4 hr |
| Apr 27, 11:13 PM CDT | Tornado Warning | OUN | Murray | 34 min |
| Apr 27, 11:18 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 42 min |
| Apr 27, 11:22 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 23 min |
| Apr 27, 11:24 PM CDT | Flash Flood Warning | OUN | Garvin, Murray, Pontotoc | 5 hr |
| Apr 27, 11:38 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall, Murray, Pontotoc | 37 min |
| Apr 27, 11:51 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 12:12 AM CDT | Tornado Warning | OUN | Johnston, Pontotoc | 33 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 47 min |
| Apr 28, 12:19 AM CDT | Tornado Warning | OUN | Coal, Hughes | 26 min |
| Apr 28, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 44 min |
| Apr 28, 12:51 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Marshall and 3 more | 6 hr |
| Apr 28, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 40 min |
| Apr 28, 2:02 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Apr 28, 5:17 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 118 min |
| Apr 28, 10:13 AM CDT | River Flood Warning | OUN | Atoka | 6 days |
| Apr 28, 10:17 AM CDT | River Flood Warning | OUN | Bryan | 61 hr |
| Apr 28, 4:55 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 28, 5:13 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 5:28 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 6:43 PM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 28, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.